# SDR SWAA2022033178411

- Difficulty date: February 26, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Incorrect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS-BIN LIGHT AT ROW 14ABC HAS SEGMENTS OUT / [01] CROSS BIN LIGHT NOT FOUND AT ROW 14ABC ONLY WIRING BETWEEN SEGMENTS IAW AIPC 33-21-51-74.;[02] INADVERTENTLY CROSS REFERENCED CROSS-BIN LIGHT WITH SIDEWALL LIGHT AT SAME POSITION WHICH DID NOT EXIST PER THE AIPC 33-21-51-74.;[03] CERTIFYING THE INITIAL INCORRECT WORK PERFORMED.;[04] R&R'D CROSS BIN LIGHT AT ROW 14ABC IAW AMM 33-22-00.;[05] INSPECTED INSTALL REQUIRES OPS CHECK;[06] PERFORMED OPS CHECK PER AMM 33-22-00. OPS CHECK GOOD.
